# SDR C77A20160603001

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N219NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000522
- Aircraft time: 1,410 hours, 930 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT THE CREW RECEIVED ANTI-ICE WING 1 LEAK WARNING MESSAGE.  PERFORMED QRH & MESSAGE WENT OUT MOMENTARILY, CAME BACK APPROX 4 MIN.  THE CREW DECLARED AN EMER.  THE FLIGHT LANDED WITHOUT INCIDENT & TAXIED TO THE GATE AS NORMAL.
